# SDR DLL10962442

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Condition: Broken
- Location: Left
- Component: 0861CAG
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VIOLENT STICK SHAKER WAS EXPERIENCED IMMEDIATELY AFTER TAKEOFF, ACCOMPANIED BY ATS 1 AND 2 FAIL LIGHTS.  FOUND AOA SENSOR BROKEN.  REPLACED SAME, TESTS       NORMAL.
